# SDR DALA2019072404376

- Difficulty date: July 20, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180452) DURING INSPECTION FOUND CRACKED FRAME LOCATED BS 400 AND STR 8L TO STR 9L AT PASSENGER CABIN. PERFORMED REPAIR LOC. ON FRAME BS 400 AND BTW STRIMGER 8L AND STR 9L AT PASSENGER CABIN AS PER PRI 579563-14D REV.0 AND ERA 579563-14AD REV.A.
